combiflam
combiflam Tablet

General view

Combiflam Tablet is used for Fever, Febrility, Cold, Headache, Earache, Tooth pain, Analgesic, Joint pain, Body pain and other conditions.
Combiflam Tablet contains the following active ingredients: Ibuprofen and Paracetamol. It is available on a tablet.
All information related to Combiflam Tablet uses, composition, dosage, side effects and reviews is listed below:

Applications

Combiflam Tablet is used for the treatment, control, prevention, and improvement of the following diseases, conditions, and symptoms:

  • Fever
  • Cold
  • Headache
  • Earache
  • Tooth pain
  • Analgesic
  • Joint pain
  • Pain in the body

Side effects

The following is a list of possible side effects from the use of the Combiflam Tablet. This is not an exhaustive list. These side effects are possible, but they don’t always occur. Some of the side effects can be rare but serious. See your doctor if you notice any of the following side effects, especially if they don’t go away.

  • Constipation
  • Abdominal pain
  • Gas
  • Swollen facial features
  • Eczema
  • Acne
  • High blood pressure
  • Allergic reactions
  • Sick feeling
  • Feeling dizzy
  • Kidney problems
  • Abdominal discomfort
  • Allergic
  • Hepatic injury
  • Difficulty breathing
  • Acidity
  • Abnormal blood counts
  • Severe skin allergies
  • Itch
  • Eruptions
  • Loose movements
  • Less white blood cells
  • Redness of the skin
  • Liver problems
  • Bleeding from the skin or nose
  • Liver toxicity
  • Flu
  • Blood dyscrasias
  • Severe skin reactions
  • Erosion
  • Heartburn
  • Liver crisis
  • Blood cell abnormalities
  • Acne
  • Abdominal pain
  • High blood pressure
  • Acidity
  • Allergic reactions
  • Liver problems
  • Kidney problems
  • Gas
  • Headache
  • Sick feeling
  • Difficulty breathing
  • Hepatic injury
  • Blood cell abnormalities
  • Nausea
  • Less white blood cells
  • Acute renal tubular necrosis
  • Blood dyscrasias

If you notice other side effects not listed above, contact your doctor for medical advice. You can also report side effects to your local Food and Drug Administration authority.

Precautions

Before using this medication, inform your doctor about your current list of medications, over-the-counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing illnesses, and current conditions (e.g., pregnancy, upcoming surgery, etc.). Some health conditions can make you more susceptible to drug side effects. Please take it as directed by your doctor, or follow the direction printed on the product label. The dose will depend on your condition. Tell your doctor if your condition persists or worsens. The essential points are listed below.

  • See your doctor if you have blurred vision, ringing, or noise in your ears.
  • See your doctor if you have systemic lupus erythematosus.
  • Avoid its use in case of allergy to paracetamol.
  • Avoid drinking alcohol or salicylates to prevent bleeding.
  • Tell your doctor if you have bruising or bleeding.
  • Do not take paracetamol if you consume alcoholic beverages every day.
  • Take medicine with a meal or snack to prevent an upset stomach.

If you take other drugs or over-the-counter products simultaneously, the effects of Combiflam Tablet may change. This can increase the risk of side effects or cause the medicine not to work correctly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so your doctor can help you prevent or manage drug interactions. Combiflam Tablet may interact with the following drugs and products:

Hypersensitivity to Combiflam Tablet is a contraindication. Also, Combiflam Tablet should not be used if you have the following conditions:

  • Breast-feeding
  • Aspirin
  • Hepatic impairment
  • Pregnant
  • Gastrointestinal bleeding
  • Newborns with congenital heart disease
  • hypersensitivity
  • active peptic ulcer

Composition and Active Ingredients

Combiflam Tablet is composed of the following active ingredients (salts)

  • Ibuprofen – 400 MG
  • Paracetamol – 325 MG

Please note that this medicine may be available in various strengths for each active substance listed above.

Packages and Powers

Combiflam Tablet is available in the following packages and strengths.

  • Tablet Packages: 10 Tablet, 20 Tablet, 30 Tablet, 15 Tablet
  • Tablet Strengths: 400 + 325, 400MG + 325MG

Frequent questions

1)Can Combiflam Tablet be used for fever and fever?

Yes, fever and fever are among the most commonly reported uses for Combiflam Tablet. Please do not use Combiflam Tablet for fever and fever without first consulting your doctor. Click here and view survey results to read what other patients report as common uses for Combiflam Tablet.

2)How long do I need to use Combiflam Tablet before my illnesses improve?

Users of the pharmaco.net website have reported the same day, and one day as the most common time it takes before seeing improvements in their illnesses. These times may not reflect what you may be experiencing or how this medication should be used. Please check with your doctor to see how long you need to take Combiflam Tablet. Click here and view survey results to determine what other patients report as the time to effectiveness for Combiflam Tablet.

3)At what frequency do I need to use Combiflam Tablet?

Users of the farmaco.net website have reported that once a day and twice a day are the most common frequencies of using Combiflam Tablet. Please follow your doctor’s advice on how often you need to Combiflam Tablet. Click here and view survey results to find out what other patients report as frequency of use of Combiflam Tablet.

4)Should I use this product on an empty stomach, before eating or after eating?

Users of the farmaco.net website have most commonly reported consuming Combiflam Tablet after a meal. However, this may not be reflective of how you should consume the medicine. Click here and view survey results to find out what other patients report the timing of using Combiflam Tablet.

5)Is it safe to drive or operate heavy machinery when using this product?

Suppose you experience drowsiness, dizziness, hypotension and headache as side effects when taking Combiflam Tablet. In that case, it is not safe to drive a car or operate heavy machinery. You should not drive a vehicle if taking the drug causes drowsiness, dizziness, or lowers your blood pressure widely. Pharmacists also recommend that patients not drink alcohol with medications as alcohol can increase drowsiness’s side effects. Please check for these effects on your body when using Combiflam Tablet. Always check with your doctor for recommendations specific to your body and health conditions.

6)Is this drug or product addictive or habit-forming?

Most medications do not come with the potential for addiction or abuse. The government generally categorizes drugs that can be addictive as controlled substances. Examples include schedule H or X in India and schedule II-V in the USA. Please check the product package to make sure the drug does not belong to these particular drug categorizations. Lastly, do not self-medicate and do not increase your body’s dependence on medications without a doctor’s advice.

7)Can I stop using this product immediately, or do I have to discard use slowly?

Some medications need to be tapered or cannot be stopped immediately due to rebound effects. Please consult with your physician for recommendations specific to your body, health, and other medications you may be using.

Other Important Information About Combiflam Tablet

1.Missing a dose

In case you miss a dose, take it as soon as you notice. If it is close to the time for your next dose, skip the missed dose and go back to your dosing schedule. Do not take an extra amount to make up for a forgotten dose. If you are missing doses regularly, it is recommended to set the alarm or ask a family member to remind you. Please consult your doctor to discuss changes to the dosing schedule or a new schedule to compensate for the missed dose if you have missed many doses recently.

2.Overdosage of Combiflam Tablet

  • Do not take more than the prescribed dose. Taking more of the medicine will not improve your symptoms but may cause poisoning or serious side effects. If you suspect that you or anyone else has overdosed Combiflam Tablet, please go to the hospital emergency room or from the nearest nursing home. Bring a medicine box, container or label with you to help the doctors with the necessary information.
  • Do not give your medicines to other people, even if they know they have the same illness or appear to have similar diseases. This can lead to an overdose.
  • Please consult your doctor, pharmacist, or product packaging for more information.

3.Storage of Combiflam Tablet

  • Store medicines at room temperature, away from heat and direct light. Do not freeze medications unless required by the medication label. Keep medicines away from children and pets.
  • Do not flush medications down the toilet or pour them down the drain unless instructed to do so. Medication discarded in this way can pollute the environment. Please consult your pharmacist or doctor for more details on how to discard Combiflam Tablet safely.

4.Expired Combiflam Tablet

Taking a single dose of expired Combiflam Tablet is unlikely to produce an adverse event. However, please talk to your primary care provider or appropriate pharmacist if you are unwell or ill. An expired drug can prove to be ineffective in treating your prescribed illnesses. To be safe, it is essential not to take expired medications. Suppose you have a chronic disease that requires the constant taking of medicine, such as heart disease, seizures, and life-threatening allergies. In that case, it is much safer to stay in contact with your primary health care provider so you can have a new supply of unexpired medications.

Also Read:- Benefits Of Pilates